# SDR IXXA202205281003

- Difficulty date: May 28, 2022
- Submitted: May 28, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Fitting
- Part number: 140T01289
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CHANNEL FITTING CORRODED
